Trustpilot

Trustpilot1

Posts Tagged as BUXTON

The Effects Of Chemotherapy On Feet

Did you know your feet can be affected when you undergo chemotherapy? In our podiatry practice we see many patients receiving chemotherapy. Many report symptoms on the hands and feet ranging from altered sensation and numbness, redness, peeling and cracked…

Continue reading »

What Should I do If My Toenails Are Fungal?

Step One… Just to reassure you, fungal nails are common. Very common. They are NOT serious but can look unsightly and cause embarrassment. They can affect not only your toenails but can on occasion, spread to your fingernails. However, not…

Continue reading »

*Now Available Corticosteroid Injections*

Mr Graeme Carter one of the Podiatrists at Care For Feet is able to perform Corticosteroid injections to reduce pain and swelling whilst improving function and mobility for joint or soft tissue inflammation.  The injection is a mixture of a…

Continue reading »

Verruca Treatment Options

Firstly, what is a Verruca? A Verruca is a benign tumour, caused by an infection of the epidermis by the Human Papilloma Virus (HPV). How do you get a verruca? The virus enters the epidermis through abrasions of the skin…

Continue reading »